Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Severe pain in stomach under belly button, on Topimirate, birth control. What's wrong ?

Hi. Well. Everytime I bend down or move a certain way I get a severe pain in my stomach under my belly button . I am on topimirate 50mg 2 a day. And birth control no estrogen . But when I Stand up . My stomach doesn t hurt at all it s only when I bend over or move that way . And I had a period January 1st-6th. And January 31st - February 5th. So I know it s not that, so what s wrong?, and I m a 14 year old girl.
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General Surgeon 's  Response
It could be musculoskeletal pain as it is occuring in few postures only,but not when you stand up.
please take a muscle relaxant.
If it is not subsiding even after the drug,Get an Ultrasound abdomen done to rule out any disease in the abdomen.
Wish you good health
Answered: Sun, 10 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor